# SDR MALA000479

- Difficulty date: July 18, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, GOUGE IN LT FUSELAGE AT AFT EDGE OF PAX DOOR STA 288 WL 66.0.  MAINTENANCE LIGHTLY BLENDED PER SRM 51-10-10, AND ALODINED PER SRM 51-20-42.
